Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Mar 9, 2012, 8:57 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2012, 8:57 PM CST (02:57 UTC)
- Expired
- Mar 10, 2012, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
044 WHUS74 KLIX 100257 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 857 PM CST FRI MAR 9 2012 ...STRONG NORTHEAST WINDS EXPECTED OVER THE SOUNDS AND OPEN GULF WATERS TONIGHT... .NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS OVER THE OPEN GULF WATERS AND SOUNDS. THESE STRONG WINDS HAVE DEVELOPED AS COLDER AND DRIER HAS MOVED OVER THE WARMER COASTAL WATERS. GMZ532-534-536-538-550-552-555-557-570-572-575-577-101100- /O.NEW.KLIX.SC.Y.0018.120310T0257Z-120310T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 857 PM CST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER THE SOUNDS AND LAKE BORGNE...4 TO 7 FEET OVER THE GULF COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
3 follow-up statements
341 WHUS74 KLIX 100525 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1125 PM CST FRI MAR 9 2012 ...STRONG NORTHEAST WINDS EXPECTED OVER THE SOUNDS AND OPEN GULF WATERS TONIGHT... .NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS OVER THE OPEN GULF WATERS AND SOUNDS. THESE STRONG WINDS HAVE DEVELOPED AS COLDER AND DRIER HAS MOVED OVER THE WARMER COASTAL WATERS. GMZ530-101330- /O.EXA.KLIX.SC.Y.0018.000000T0000Z-120310T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 1125 PM CST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-101330- /O.CON.KLIX.SC.Y.0018.000000T0000Z-120310T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1125 PM CST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER THE SOUNDS AND LAKE BORGNE...4 TO 7 FEET OVER THE GULF COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
600 WHUS74 KLIX 100937 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 337 AM CST SAT MAR 10 2012 ...STRONG NORTHEAST WINDS EXPECTED OVER THE SOUNDS AND OPEN GULF WATERS TONIGHT... .NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS OVER THE OPEN GULF WATERS AND SOUNDS. THESE STRONG WINDS HAVE DEVELOPED AS COLDER AND DRIER HAS MOVED OVER THE WARMER COASTAL WATERS. GMZ530-101045- /O.CAN.KLIX.SC.Y.0018.000000T0000Z-120310T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 337 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY FOR LAKES PONTCHARTRAIN AN MAUREPAS. WINDS AND WAVES HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO SUBSIDE THROUGH THE MORNING HOURS. $$ GMZ532-534-536-538-101200- /O.EXT.KLIX.SC.Y.0018.000000T0000Z-120310T1200Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- 337 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING FOR LAKE BORGNE AND THE SOUNDS... * WINDS...NORTHEAST 20 TO 25 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-552-555-557-570-572-575-577-101500- /O.CON.KLIX.SC.Y.0018.000000T0000Z-120310T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 337 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING ACROSS THE OPEN GULF WATERS... * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...4 TO 7 FEET OVER THE GULF COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 95/DM
662 WHUS74 KLIX 101233 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 633 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS EARLY THIS MORNING... .NORTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED TO CONTINUE EARLY THIS MORNING ACROSS THE COASTAL WATERS IN THE WAKE OF YESTERDAYS COLD FRONT. GMZ550-552-555-557-570-572-575-577-101500- /O.CON.KLIX.SC.Y.0018.000000T0000Z-120310T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 633 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHEAST AROUND 20 KNOTS * SEAS...4 TO 7 FEET WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 22/TD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 6:28 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 9, 6:28 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 PM CST FRI MAR 9 2012
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. AN OVERCAST LAYER OF
STRATOCUMULUS WAS OBSERVED JUST ABOVE 1K FEET AT RELEASE. MOISTURE
CONTINUES IN THE LOW LEVELS WITH THE PW VALUE AT 1.15 INCHES. THE
SOUNDING IS SATURATED FROM 975MB THROUGH 955MB...880MB THROUGH
850MB AND AGAIN JUST ABOVE 750MB. DRY AIR IS INDICATED ABOVE 9K
FEET. THE TEMPERATURE PROFILE HAS COOLED SINCE LAST NIGHTS FLIGHT.
THE 1000MB TEMPERATURE IS NEARLY 10 DEGREES COOLER. MEAN LOW LEVEL
WINDS FROM THE SURFACE THROUGH 5K FEET ARE FROM THE EAST-NORTHEAST
AT 12KTS. FROM 5K TO 10K FEET THE MEAN WINDS SHIFT FROM THE WEST
AT 6KTS. THE WINDS INCREASE TO 50KTS OR GREATER FROM THE WEST NEAR
25K FEET.
&&
.PREV DISCUSSION... /ISSUED 356 PM CST FRI MAR 9 2012/
DISCUSSION...
THE FRONTAL BOUNDARY THAT HAS CAUSED THE CLOUDY AND RAINY FORECAST
FOR TODAY HAS MOVED JUST OFF THE COAST. THIS FRONT WILL STALL
ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. HIGH PRESSURE
SITUATED OVER THE GREAT LAKES WILL SWITCH SURFACE WINDS TO A MORE
EASTERLY DIRECTION AND WILL ALSO PULL SOME DRIER AIR SOUTHWARD
TONIGHT AND SATURDAY. THE INFLUENCE OF THE HIGH AND DRIER AIR
SHOULD MAKE SATURDAY A DRY DAY WITH SOME CLEARING ESPECIALLY
ACROSS THE NORTHERN PORTIONS OF THE CWA...MAINLY NORTH OF
INTERSTATE 12. AREAS SOUTH OF INTERSTATE 12 WILL STILL BE MAINLY
UNDER THE INFLUENCE OF THE STALLED FRONT ACROSS THE GULF AND
SHOULD SEE MORE CLOUDS SATURDAY. EXPECT A COOLER DAY SATURDAY WITH
HIGHS IN THE UPPER 60S TO LOW 70S ACROSS THE AREA. MODELS CONTINUE
TO SHOW A LOW PRESSURE SYSTEM EJECTING OUT OVER THE PLAINS SUNDAY
AND RAPIDLY MOVING NORTHEAST TO THE UPPER MIDWEST BY EARLY MONDAY
MORNING. A COLD FRONT WILL TRAIL BEHIND AND SLOWLY MOVE ACROSS THE
FORECAST AREA SUNDAY NIGHT INTO MONDAY. EXPECT SHOWERS AND
THUNDERSTORMS TO INCREASE SUNDAY EVENING WEST OF INTERSTATE 55 AND
THEN MOVING EAST THROUGH THE EARLY MORNING HOURS MONDAY.
WITH ALL OF THE DYNAMICS WELL OFF INTO CANADA THE FRONTAL BOUNDARY
WILL STALL ACROSS THE EASTERN U.S AND BE THE FOCAL POINT FOR
SHOWERS AND THUNDERSTORMS. WITH A BROAD SOUTHWESTERLY FLOW ACROSS
THE U.S EXPECT SMALL DISTURBANCES TO RIDE ALONG THE BOUNDARY
AROUND THE HIGH PRESSURE SITUATED IN THE ATLANTIC. WILL CARRY ONLY
SLIGHT CHANCES FOR PRECIP TUESDAY THROUGH THURSDAY. STUCK CLOSE TO
GUIDANCE FOR TEMPERATURES AND DEWPOINTS. TOOK A BLEND OF GMOS AND
RAW GUIDANCE FOR MOST ELEMENTS FOR TUESDAY THROUGH THURSDAY. 13/MH
AVIATION...
MAIN BULK OF RAIN HAS NOW MOVED SOUTH OF ALL THE TAF SITES.
HOWEVER...LIGHT DRIZZLE IS STILL POSSIBLE THROUGH THE EARLY EVENING
HOURS. WINDS ARE EXPECTED TO BECOME A TAD STRONGER OVERNIGHT AND
BECOME MORE EASTERLY DURING THE DAY ON SATURDAY.
MARINE...
FRONTAL BOUNDARY WILL REMAIN STATIONARY OVER THE NORTHERN GULF COAST
DURING THE NEXT 24 HOURS. AS A RESULT...RAIN WILL REMAIN CONSTANT
OVER THE WATERS. WINDS ARE EXPECTED TO SLOWLY TRANSITION TO THE EAST
LATE TONIGHT...BECOMING STRONGER AND SHIFTING TO THE SOUTHEAST ON
SUNDAY. THE PERSISTENT ONSHORE FLOW WILL CONTINUE TO RESULT IN HIGHER
SEAS AND HEADLINES MAY BE NECESSARY FOR MUCH OF NEXT WEEK
DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE.
ACTIVATION..NONE.
ACTIVITIES...MONITORING CONDITIONS NEAR MARSH FIRE IN ORLEANS
PARISH
MONITORING POTENTIAL FOR COASTAL FLOODING NEXT WEEK
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 42 71 56 73 / 10 10 20 50
BTR 45 73 60 74 / 30 10 20 50
ASD 52 71 60 73 / 10 10 20 40
MSY 54 68 62 75 / 30 10 20 40
GPT 49 70 60 70 / 10 10 20 30
PQL 50 71 57 70 / 10 10 20 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Mar 9, 6:10 PM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 610 PM CST FRI MAR 9 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-110015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 610 PM CST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NON-SEVERE THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH THURSDAY...BECOMING MOST NUMEROUS SUNDAY NIGHT AND MONDAY IN THE VICINITY OF A COLD FRONT. THIS FRONT WILL LIKELY STALL JUST WEST OF THE OUTLOOK AREA BEFORE DISSIPATING. LOCALLY HEAVY RAINFALL IS POSSIBLE OVER THE WESTERN PORTIONS OF THE OUTLOOK AREA SUNDAY NIGHT AND MONDAY MORNING. PERSISTENT ONSHORE FLOW THROUGH NEXT WEEK WILL LIKELY BRING AN INCREASE IN TIDE LEVELS...PARTICULARLY ALONG EAST FACING SHORES. THIS SITUATION WILL BE MONITORED OVER THE COMING DAYS. A COASTAL FLOOD ADVISORY OR WATCH MAY BE ISSUED AT A LATER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:38 AM CST | River Flood Warning | LIX | Saint Tammany, Washington | 7 days |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.